# SDR ZW0A02049101

- Difficulty date: May 11, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- Aircraft time: 42,347 hours, 21,630 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 5910050
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL IN CABIN DURING CRUISE CAUSED BY INGESTION OF SKYDROL INTO APU. REMOVED AND REPLACED APU. LAST CHECK C PERFORMED IN STL 09/08/01 -- CLOSED--
